MAUDE Adverse Event Report: IMPERATIVE CARE INC PRODIGY THROMBECTOMY SYSTEM; PRODIGY TWIST 8F

IMPERATIVE CARE INC PRODIGY THROMBECTOMY SYSTEM; PRODIGY TWIST 8F
Model Number TWIST8F
Medical Device Problem Codes Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Stenosis (2263); Obstruction/Occlusion (2422)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the device investigation, third party material failure analysis, and additional information provided by the user, the fracture and deformation of the twist tip from wire was consistent with ductile compression (bending) and torsion overload from twist distal shaft prolapse and excessive twist usage.On the first pass, 7-10 cycles were conducted with the twist and 3-5 cycles on the second pass.Each cycle typically consists of 5 extensions and retractions of twist while rotating in the clockwise direction and 5 extensions and retractions of twist without rotation.The twist was extended and retracted approximately 100-150 times during procedure.A review of lot history record determined that product met design and manufacturing specifications at the time of product release.
 
Event or Problem Description
The intravascular procedure began with contralateral access with an 8f pinnacle sheath in the left groin.A series of third-party catheters, sheaths, and wires were utilized to access the graft location with no reported challenges.Once access to the intended location was obtained, the 8f prodigy catheter was used to complete three aspiration passes with no clot capture and minimal blood loss.The prodigy catheter was not long enough to reach the distal portion (including the distal anastomosis) of the graft.Two additional passes were completed with the 8f prodigy twist by rotating the twist handle clockwise with one hand.On the first pass with the twist, 7-10 cycles were conducted.The movement of twist was monitored intermittently under fluoroscopy and felt smooth to the physician with no tactile variation.On the second pass with twist, 3-5 cycles were conducted.Separation of twist tip was noted when distal markers on the twist tip did not move as anticipated under fluoroscopy.Twist tip was located by fluoroscopy in the graft lumen.Several attempts were made to aspirate separated tip through the catheter but unsuccessful.A stent was deployed in the graft to trap the twist tip between the stent and the interior wall of the graft.Use of the prodigy system did not result in clearing or aspirating any thrombus.The patient was put on thrombolytic drip overnight, which partially cleared residual thrombus.Ballooning was required after lysis to remove clot in the anastomosis sites.Patient was discharged after observation with no adverse health consequences.

Brand Name
PRODIGY THROMBECTOMY SYSTEM
Common Device Name
PRODIGY TWIST 8F
Manufacturer (Section D)
IMPERATIVE CARE INC
1359 dell avenue
campbell, ca CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell avenue
campbell CA 65008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
2562650412
MDR Report Key19099125
Report Number3014590708-2024-00013
Device Sequence Number20668524
Product Code QEW
UDI-Device Identifier00850032079150
UDI-Public00850032079150
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K214114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberTWIST8F
Device Lot Number020697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose